# SDR AWXA200400353

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 56,255 hours, 39,703 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Part number: W118201016
- Condition: Broken
- Location: Seat Row 11 Rt
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

PHX - EMERGENCY EQUIPMENT - DURING EMERGENCY DESCENT AND MANUAL OXYGEN MASK DEPLOYMENT, MASKS FAILED TO DEPLOY AT SEAT ROW 11 RIGHT.  MAINTENANCE RE-TERMINATED BROKEN SPLICE AT PASSENGER OXYGEN LATCH MECHANISM SEAT ROW 11 RIGHT, OPERATIONAL CHECK WAS GOOD.
